# SDR SWIA2018092845106

- Difficulty date: September 20, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 32,003 hours, 31,307 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM ON LBL9  BETWEEN FS559.0 - FS559+16 AROUND SCREW HOLES.  (C-CHECK) RO: 09/27/2018 REPAIRED  FLOOR BEAM BETWEEN FS559.0 - FS559+16 AROUND SCREW HOLES IAW REO.
